# SDR UALA2012080704254

- Difficulty date: August 7, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 50,356 hours, 6,326 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 129
- Condition: Intermittent
- Location: Posit 10
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CDU BLINKING. -31-81051 AND LEFT AIMS MODULE CPM-GG M010 INTERNAL FAULT FLASHING ACTIVE AND NOT ACTIVE AS DATA ON DISPLAYS BLINKS ON AND OFF.  REPLACED LEFT AIMS CPM-GG MODULE 10 REF MM AND RELOADED ALL SOFTWARE.  MSG NOT ACTIVE.  DISPLAYS OP NORMAL.
